Alert archive / Michigan / Frost Advisories in 2008

Frost Advisory 1, NWS Gaylord, MI

May 14, 200822 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 14, 2008, 3:42 PM EDT for 22 counties in Michigan. It took effect at May 15, 2008, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 14, 2008, 3:42 PM EDT (19:42 UTC)
In effect from
May 15, 2008, 2:00 AM EDT
Expired
May 15, 2008, 8:00 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 141942
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EDT WED MAY 14 2008

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE OVER THE MIDWEST LATE THIS AFTERNOON WILL SLIP INTO
THE REGION OVERNIGHT...WITH SKIES CLEARING AND WINDS BECOMING
LIGHT. WITH A MUCH DRIER AIRMASS WORKING INTO THE AREA...
TEMPERATURES WILL FALL QUICKLY LATE THIS EVENING AND OVERNIGHT...
WITH AREAS OF FROST LIKELY TO DEVELOP AFTER 2 AM.

MIZ016>036-041-042-151100-
/O.NEW.KAPX.FR.Y.0001.080515T0600Z-080515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
342 PM EDT WED MAY 14 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER TO MIDDLE 30S IN MOST LOCATIONS OVERNIGHT...WITH
USUAL COLDER LOW LYING AREAS LIKELY SEEING TEMPERATURES IN THE
UPPER 20S. THIS WILL PROMOTE THE DEVELOPMENT OF FROST THROUGH THE
OVERNIGHT HOURS. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
VEGETATION MAY BE KILLED IF LEFT UNCOVERED.

$$

LAWRENCE
2 follow-up statements
000 
WWUS73 KAPX 150139
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
939 PM EDT WED MAY 14 2008

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE OVER THE WESTERN GREAT LAKES THIS EVENING WILL
CONTINUE TO BUILD INTO THE REGION OVERNIGHT...WITH SKIES REMAINING
CLEAR AND WINDS BECOMING LIGHT. WITH A MUCH DRIER AIRMASS WORKING
INTO THE AREA... TEMPERATURES WILL FALL QUICKLY LATE THIS EVENING
AND OVERNIGHT... WITH AREAS OF FROST LIKELY TO DEVELOP AFTER 2 AM.

MIZ016>036-041-042-151200-
/O.CON.KAPX.FR.Y.0001.080515T0600Z-080515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
939 PM EDT WED MAY 14 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S IN MOST LOCATIONS OVERNIGHT...WITH USUAL
COLDER LOW LYING AREAS LIKELY SEEING TEMPERATURES IN THE UPPER
20S. THIS WILL PROMOTE THE DEVELOPMENT OF FROST THROUGH THE
OVERNIGHT HOURS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
VEGETATION MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KAPX 150755
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
355 AM EDT THU MAY 15 2008

...AREAS OF FROST EXPECTED TO CONTINUE EARLY THIS MORNING...

.HIGH PRESSURE MOVING INTO LOWER MICHIGAN EARLY THIS MORNING WILL
CONTINUE TO RESULT IN FAVORABLE WEATHER CONDITIONS FOR FROST AND
COLD WEATHER.

MIZ016>036-041-042-151200-
/O.CON.KAPX.FR.Y.0001.000000T0000Z-080515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
355 AM EDT THU MAY 15 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
BOTTOM OUT IN THE UPPER 20S AND LOWER 30S. THIS WILL RESULT IN FROST
EARLY THIS MORNING...ESPECIALLY IN PROTECTED LOW LYING AREAS.

TEMPERATURES ARE EXPECTED TO WARM UP RATHER QUICKLY BY MID
MORNING...PUTTING AN END TO THE FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
VEGETATION MAY BE KILLED IF LEFT UNCOVERED.

$$

SD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 14, 3:41 PM EDT, 1 minute earlier.

Area forecast discussion, May 14, 3:41 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT WED MAY 14 2008

.DISCUSSION...QUIET PERIOD OF WX UPCOMING TONIGHT INTO TOMORROW...AS
HIGH PRESSURE BUILDING OUT OF THE NORTHERN/CENTRAL PLAINS SLIPS ACRS
THE REGION OVERNIGHT. PRIMARY FCST CONCERN IS MIN TEMPS TONIGHT AND
ASSOCIATED FROST CONCERNS/HEADLINES. RAIN EVER-SO-SLOWLY MARCHING
OFF TO THE EAST THIS AFTN...A SLOWER SOLUTION THAT PREVIOUSLY
EXPECTED OWING TO UPR LOW CLOSING OFF OVR CENTRAL ONTARIO (AS PER
YESTERDAYS NAM SOLUTION) AND SUBTLE JET HELP ALLOWING FOR THE
DEVELOPMENT OF POST-FRONTAL RAIN BANDS. HOWEVER...RAPID ONSET OF
SUBSIDENCE/DRYING TAKING SHAPE UPSTREAM AND CROSSING LAKE MICHIGAN
AS OF 1830Z...WITH AXIS OF DRYING/ISENTROPIC DOWNGLIDE EXPECTED TO
DRIVE RESIDUAL CLOUD BANK/REMNANT PRECIP OUT OF THE PICTURE BY 00Z.

FOCUS THEN SHIFTS TO JUST HOW COLD IT WILL GET TONIGHT AND FROST
CONCERNS...GIVEN THAT NORTHERN LOWER HAS CROSSED ITS AVG LAST FROST
DATE. PLENTIFUL SUBSIDENCE SUB-750MB EVIDENT OVERNIGHT PER PLACEMENT
OF LOW/MID LEVEL RIDGE AXIS ACRS THE CWA...AIDING IN CLEAR
SKIES/DECOUPLING FLOW. HOWEVER...SOME CONCERNS WITH CLOUDS SPREADING
ACRS THE NORTH IN AXIS OF STEEPER 700-500MB LAPSE RATE PLUME...
MANIFESTING ITSELF OVR WESTERN ONTARIO/NORTHERN MINNESOTA IN THE
FORM OF MID LEVEL AC DECK THIS AFTN. ALSO SEEING SOME SPRINKLES
DROPPING OUT THIS DECK...AND PREVIOUS GRID MENTION OF THIS APPEARS
WARRANTED FAR NORTH OVERNIGHT. ALSO OF NOTE IS POTENTIAL FOR THICKER
CIRRUS TO SPREAD IN ACRS THE SOUTH LATE IN AXIS OF TIGHTENING
500-200MB CONFLUENCE...BUT APPEARS ANY EFFECTS ON TEMPS MINIMAL.
GIVEN UPSTREAM OBS WELL INTO THE 20S SOME SPOTS WITH INCOMING
AIRMASS LAST NIGHT (AND WIDESPREAD 30S ELSEWHERE)...PREFER TO HOIST
A FROST ADVISORY FOR ALL OF NORTHERN LOWER OVERNIGHT...WITH GUIDANCE
NUMBERS IN THE USUAL COLD SPOTS (KPLN/KGOV/KCAD) LIKELY NOT COLD
ENOUGH GIVEN PLACEMENT OF RIDGE CENTER RIDING THE M-55 CORRIDOR.

ONE LAST NICE DAY IN THE WORKS FOR THURS WITH HIGH PRESSURE HANGING
TOUGH. SHOULD BE LAKE BREEZE BONANZA WITH LIGHT LOW LEVEL FLOW
(950-900MB WINDS ONLY 5-10 KNOTS)...BUT EARLIER NAM DEPICTION OF
QPF/CONVECTION FIRING ALONG LAKE BREEZE CONVERGENCE APPEARED QUITE
OVERDONE GIVEN SCANT LOW LEVEL MOISTURE...THOUGH CERTAINLY ENOUGH
FOR SOME CU TO FIRE BY AFTN. UNDER WEAK WARM ADVECTION PATTERN (H85
TEMPS REBOUND TOWARD 4-6C BY 21Z) AND PLENTY OF MID MAY SUN...HIGHS
WELL INTO THE 60S APPEAR WARRANTED.

LAWRENCE

THURSDAY NIGHT...WEAK HIGH PRESSURE WILL BE PARKED OVER THE NORTHERN
GREAT LAKES TO START THE NIGHT...BUT MID-LEVEL HEIGHT FALLS WILL
ARRIVE OVERNIGHT AS A SHORTWAVE DIVES SE ACROSS CENTRAL ONTARIO.
THIS SHORTWAVE WILL DRIVE A COOL FRONT TOWARDS EASTERN UPPER LATE
OVERNIGHT.  MODELS HAVE SPED UP THE TIMING ON IT A BIT SO HAVE
PLACED A LOW CHANCE FOR RAIN SHOWERS GENERALLY FROM THE BRIDGE ON
NORTH.  INTERESTINGLY...THERE ARE NEGATIVE 850-700MB THETAE LAPSE
RATES AND 6.5-7C/KM 700-500 LAPSE RATES WITHIN A NARROW H8 THETAE
AXIS AHEAD OF THE FRONT...BUT LACK OF SOLID LOW LEVEL CONVERGENCE
(NO LLJ) MAKES ME THINK THIS IS MORE OF A SHOWERY EVENT AND WILL NOT
ADD ANY THUNDER MENTION.  OTHERWISE...INCREASING CLOUDS GENERALLY
WITH LOWS IN THE LOWER TO MIDDLE 40S.

FRIDAY AND FRIDAY NIGHT...SOME QUESTION ON HOW THIS WHOLE THING IS
GOING TO EVOLVE...BUT IT LOOKS AS THOUGH THE PREVIOUSLY MENTIONED
COLD FRONT WILL STALL OUT POSSIBLY AROUND THE STRAITS DURING THE
MORNING AS THE LEAD SHORTWAVE LIFTS NE TOWARDS JAMES BAY.
ADDITIONAL SHORTWAVE ENERGY WITHIN THE LEFT EXIT REGION OF A 120KT
JET STREAK WILL THEN ARRIVE TOWARDS LATE AFTERNOON AND EVENING...AND
GIVE THE FRONT A PUSH SOUTH.  ALTHOUGH BEST FORCING WILL RESIDE TO
THE NORTH CLOSER TO THE ASSOCIATED SURFACE LOW...DECENT 850-500
-DIVQ ALONG WITH UPPER DIVERGENCE WILL ACCOMPANY FORCING ALONG THE
COLD FRONT.  WILL KEEP A CHANCE OF SHOWERS TOWARDS THE NORTHERN HALF
OF THE CWA DURING THE MORNING AND INCREASE PRECIP CHANCES INTO THE
AFTERNOON AND MORESO DURING THE NIGHT.  HIGHS IN THE MIDDLE 50S TO
LOW 60S AND LOWS IN THE UPPER 30S TO LOW 40S.

SATURDAY THROUGH WEDNESDAY...THE MUCH ADVERTISED COOL SPELL STILL
APPEARS TO BE IN ORDER FOR THE WEEKEND WITH GOOD AGREEMENT AMONG THE
MEDIUM RANGE MODELS. THIS AGREEMENT BREAKS DOWN BEGINNING MONDAY IN
REGARDS TO THE DEGREE OF PATTERN DE-AMPLIFICATION.  00Z ECMWF HAS
TRENDED TOWARD YESTERDAYS GFS SOLUTION OF A MORE AMPLIFIED BLOCKING
RIDGE ACROSS THE NORTHERN ATLANTIC.  HOWEVER...DIFFERENCES REMAIN ON
THE HANDLING OF VIGOROUS PACIFIC ENERGY WHICH THE 00Z ECMWF SHOWS
BREAKS DOWN THE WESTERN NOAM RIDGE LEADING TO A MORE PROGRESSIVE
SOLUTION THAN THE 00Z GFS AND CANADIAN ENSEMBLES THAT SHOW A MORE
AMPLIFIED PATTERN AND PERSISTENT TROUGHING ACROSS THE NORTHERN GREAT
LAKES.  HPC CONTINUES TO SIDE TOWARD THE MORE PROGRESSIVE
SOLUTION...BUT CONFIDENCE IS STILL LOW EARLY NEXT WEEK.

TIMING IS ALWAYS A PROBLEM WITH A PATTERN LIKE THIS...BUT BOTH ECMWF
AND GFS POINT TOWARDS THE COLD FRONT BEING LOCATED SOUTH OF THE AREA
BY SATURDAY MORNING WITH SHORTWAVE FORCING OVER THE EASTERN GREAT
LAKES. LIKE THE PREVIOUS FORECASTER MENTIONED...GFS IS A FEW DEGREES
MORE BULLISH WITH THE LOW LEVEL THERMAL TROUGHING WITH THE COLDER
TEMPERATURES AS YOU HEAD NE TOWARDS THE NORTH CHANNEL.  SHORTWAVES
WITHIN THE NW FLOW COULD BOOST FORCING/LAPSE RATES...BUT INSTABILITY
SATURDAY AFTERNOON IS PROGGED TO REACH UP TO ABOUT 100 J/KG
ASSUMING HIGHS REACH INTO THE LOW TO MID 50S WHICH MAY BE A BIT
OPTIMISTIC. REGARDLESS...COOL TEMPS ALOFT WILL PROMOTE AMPLE CLOUD
COVER WITH LOW CHANCES OF RAIN SHOWERS ON SATURDAY.

VERY LITTLE CHANGES HEADING INTO SUNDAY AND MONDAY AS NORTHERN
MICHIGAN REMAINS EMBEDDED WITHIN NW FLOW ALOFT WITH ANY ADDITIONAL
SHORTWAVE ACTIVITY OR SURFACE TROUGHS PROMOTING A FEW SHOWERS.  MUCH
OF SUNDAY AND MONDAY WILL PROBABLY BE DRY ALBEIT ON THE COOL AND
MOSTLY CLOUDY SIDE (HIGHS 50S AND LOWS 30S).

WILL MAINTAIN A DRY FORECAST TUESDAY INTO WEDNESDAY WITH HIGH
PRESSURE ON TUESDAY AND WEDNESDAY KEEPING TEMPS BELOW NORMAL. SOME
MODERATION IS LIKELY AS THE UPPER TROUGH MOVES EAST SOMEWHAT.  HOW
MUCH EAST IS THE QUESTION.

MPC

&&

.PREV DISCUSSION... /ISSUED 137 PM EDT WED MAY 14 2008/

AVIATION...IMPROVING CONDITIONS FOR ALL THE NEXT 6 HOURS...WITH
COLD FRONT NOW HAVING SLIPPED THRU THE REGION. UPSTREAM
SUBSIDENCE/DRYING WILL LEAD TO CLEARING SKIES KPLN/KTVC 1830 TO
1930Z TIMEFRAME AND SIMILAR CONDITIONS AT KAPN ROUGHLY BY 22Z.
HIGH PRESSURE TO BUILD OVERHEAD TONIGHT WITH CLEAR SKIES AND
LIGHT/CALM WINDS...THOUGH COULD SEE A HINT OF MID CLOUD PASS ACRS
THE NORTH LATE. SOME SMALL POTENTIAL FOR FOG ALL SPOTS GIVEN
RECENT RAIN AND EXPECTED RAPID FALL IN TEMPS OVERNIGHT...THOUGH
INCOMING DRY AIRMASS/UPSTREAM OBS FROM LAST NIGHT SUFFICIENT TO
PRECLUDE MENTION AT THIS TIME.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR MIZ016>036-041-
     042.

LM...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LHZ347-348.

LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ321-322.

&&
Hazardous weather outlook, May 14, 11:03 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1103 AM EDT WED MAY 14 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1103 AM EDT WED MAY 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FROST ARE LIKELY OVERNIGHT TONIGHT IN BOTH EASTERN UPPER
AND NORTHERN LOWER MICHIGAN. THE FROST WILL BE MOST COMMON IN
PROTECTED LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SMD

Nearby

Frost Advisories in Michigan, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.